Gyno From Halovar?????

  1. New Member
    MrJakeJake's Avatar
    Stats
    5'9"  179 lbs.
    Join Date
    Jan 2011
    Posts
    5
    Rep Power
    48
    Level
    2
    Lv. Percent
    35.67%

    Gyno From Halovar?????


    Yo i just got finished up running my first cycle of halovar 50/75/75/75/75/75 but about two weeks in i started to notice my nips getting a little puffy, but no pain. I thought this might just be from a change in hormones so I didn't worry too much then about three weeks in I noticed that there were hard lumps forming behind my nips, so i immediately ordered some letro and ran it untill pct which i started today, I tapered off the letro and am now running just nolva for pct. My gyno hasn't gotten any better, Is this prolactin induced? (not lactating) should I keep running the letro through pct or wait and run it on it's own after pct?? I know this is a lot to read but any help would be helpful, sux getting permanent gyno from your first cycle especially a non aromitizing one

  2. Senior Member
    bashman's Avatar
    Stats
    5'11"  179 lbs.
    Join Date
    Jul 2010
    Posts
    1,214
    Rep Power
    1498
    Level
    26
    Lv. Percent
    71.57%
    Achievements Posting Pro

    Yeah thats sucks man, how long did you run the letro for? You should had stayed at 2.5mg for a while until the symptoms disappeared. I think at least the Letro would stop it from progressing if not completely remove it.

    My bro got gyno, very small hard lump behind right nipple 3rd - 4th week H-drol. He only kept any eye on it throughout cycle, didn't use anything, and then ran his PCT. He did the same PCT as me and said size slightly reduced but is still there.

    Is it large/visible?
  3. New Member
    blueboy22's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    May 2008
    Posts
    298
    Rep Power
    229
    Level
    14
    Lv. Percent
    40.89%

    Not common, but can definitely happen.
    •   
       

  4. New Member
    MrJakeJake's Avatar
    Stats
    5'9"  179 lbs.
    Join Date
    Jan 2011
    Posts
    5
    Rep Power
    48
    Level
    2
    Lv. Percent
    35.67%

    Quote Originally Posted by bashman View Post
    Yeah thats sucks man, how long did you run the letro for? You should had stayed at 2.5mg for a while until the symptoms disappeared. I think at least the Letro would stop it from progressing if not completely remove it.

    My bro got gyno, very small hard lump behind right nipple 3rd - 4th week H-drol. He only kept any eye on it throughout cycle, didn't use anything, and then ran his PCT. He did the same PCT as me and said size slightly reduced but is still there.

    Is it large/visible?
    I only ran the letro for a few weeks at 1.25 mg, i read that 2.5 is way overkill. So what should I do about pct then? run letro with the nolva? Or just Letro? Luckily It's not very noticeable, only small lumps, but I am trying to get it taken care of so I can run future cycles without a problem. What did your bro use for pct??
  5. Senior Member
    bashman's Avatar
    Stats
    5'11"  179 lbs.
    Join Date
    Jul 2010
    Posts
    1,214
    Rep Power
    1498
    Level
    26
    Lv. Percent
    71.57%
    Achievements Posting Pro

    My bro pct was:-

    Nolva
    DAA
    PCT Assist
    Lean Xtreme
    Triazole (2 weeks post Nolva)

    He said during Triazole he noticed some minor size reduction. 1.25mg should of got rid of it, but I have seen guys go upto 2.5mg ED with success, which will make you feel like sh$t.

    Least for future cycles you will know to run an AI on cycle or stack with something DHT based e.g. Androhard.
  6. New Member
    MrJakeJake's Avatar
    Stats
    5'9"  179 lbs.
    Join Date
    Jan 2011
    Posts
    5
    Rep Power
    48
    Level
    2
    Lv. Percent
    35.67%

    Ya, thanks bro I have also heard that letro is pretty nasty so that's why I dosed it lower. I might just try to run it again after my pct, 'preciate the help man
  7. New Member
    Xerxes's Avatar
    Stats
    6'0"  269 lbs.
    Join Date
    Jul 2010
    Posts
    262
    Rep Power
    293
    Level
    13
    Lv. Percent
    76.94%

    I had gyno symptoms from Halovar clone, its not common, but anything hormonal can cause gyno. You should have started taking Nolva on cycle, then switched to Letro if the gyno symptoms didn't clear up. If the Nolva and the Letro didn't help you should have stopped the cycle and focused on recovery. A cessation of exogenous hormones can sometimes stop gyno symptoms from progressing. Try running the Letro @ 2.5mg gradually tapering it down, as its a suicidal AI and will cause an estrogen rebound, if not adjusted and tapered accordingly. After the Letro I would run Nolva to help reduce estrogen rebound.

    Don't run Letro for too long as it can have lasting long term effects on your sex drive....

    I usually run 2.5 for hard lumps and 1.25 when I get really itchy nipples (i.e. gyno onset)
  8. Senior Member
    bashman's Avatar
    Stats
    5'11"  179 lbs.
    Join Date
    Jul 2010
    Posts
    1,214
    Rep Power
    1498
    Level
    26
    Lv. Percent
    71.57%
    Achievements Posting Pro

    Hey Xerxes haven't seen you post in a while. Looking solid in your av no homo.
  9. New Member
    Xerxes's Avatar
    Stats
    6'0"  269 lbs.
    Join Date
    Jul 2010
    Posts
    262
    Rep Power
    293
    Level
    13
    Lv. Percent
    76.94%

    Quote Originally Posted by bashman View Post
    Hey Xerxes haven't seen you post in a while. Looking solid in your av no homo.
    Thanks bro, its an old pic. I'm actually a lot heavier right now, and the abs aren't showing lol!
  10. Senior Member
    bashman's Avatar
    Stats
    5'11"  179 lbs.
    Join Date
    Jul 2010
    Posts
    1,214
    Rep Power
    1498
    Level
    26
    Lv. Percent
    71.57%
    Achievements Posting Pro

    Holy shiz, just noticed your weight 246lbs! You must be a beast! Looks like you've been busy
  11. New Member
    MrJakeJake's Avatar
    Stats
    5'9"  179 lbs.
    Join Date
    Jan 2011
    Posts
    5
    Rep Power
    48
    Level
    2
    Lv. Percent
    35.67%

    Quote Originally Posted by Xerxes View Post
    I had gyno symptoms from Halovar clone, its not common, but anything hormonal can cause gyno. You should have started taking Nolva on cycle, then switched to Letro if the gyno symptoms didn't clear up. If the Nolva and the Letro didn't help you should have stopped the cycle and focused on recovery. A cessation of exogenous hormones can sometimes stop gyno symptoms from progressing. Try running the Letro @ 2.5mg gradually tapering it down, as its a suicidal AI and will cause an estrogen rebound, if not adjusted and tapered accordingly. After the Letro I would run Nolva to help reduce estrogen rebound.

    Don't run Letro for too long as it can have lasting long term effects on your sex drive....

    I usually run 2.5 for hard lumps and 1.25 when I get really itchy nipples (i.e. gyno onset)
    Sound advice my friend, but would you recommend me to finish my nolva/pct then run letro then more nolva? Or just switch to letro immediately? Or run both
  12. New Member
    Xerxes's Avatar
    Stats
    6'0"  269 lbs.
    Join Date
    Jul 2010
    Posts
    262
    Rep Power
    293
    Level
    13
    Lv. Percent
    76.94%

    Quote Originally Posted by MrJakeJake View Post
    Sound advice my friend, but would you recommend me to finish my nolva/pct then run letro then more nolva? Or just switch to letro immediately? Or run both
    I wouldn't run them together. If I am not mistaken Nolva lowers the potency and thus effectiveness of Letro dramatically.

    Personally I would run the Letro immediately, gradually tapering it down, and then run the Nolva. Running the Nolva after the gradual tapering of the Letro will help to prevent further estrogen rebound. Others might have different opinions about this, but this how and what I've done in the past successfully.

    Good luck!
  13. Board Sponsor
    Grambo's Avatar
    Stats
    5'11"  188 lbs.
    Join Date
    Mar 2004
    Posts
    3,853
    Rep Power
    1179513
    Level
    57
    Lv. Percent
    9.8%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Xerxes View Post
    I wouldn't run them together. If I am not mistaken Nolva lowers the potency and thus effectiveness of Letro dramatically.

    Personally I would run the Letro immediately, gradually tapering it down, and then run the Nolva. Running the Nolva after the gradual tapering of the Letro will help to prevent further estrogen rebound. Others might have different opinions about this, but this how and what I've done in the past successfully.

    Good luck!
    I concur with this.

    If running anything hormonal then there is always a chance of hormonal side effects such as gyno. It is unlikely due to no aromatization but it can happen and everyone should have something on hand to combat it.
    Head Purus Labs Rep
    www.Puruslabs.net
  

  
 

Similar Forum Threads

  1. HALOVAR!!!
    By thajspot32 in forum Cycle Info
    Replies: 29
    Last Post: 06-26-2011, 06:13 PM
  2. Need PCT for 1st PH (Halovar)
    By DaBurgh in forum Post Cycle Therapy
    Replies: 4
    Last Post: 04-26-2011, 01:38 AM
  3. HALOVAR PCT
    By drgibbles in forum Purus Labs
    Replies: 5
    Last Post: 02-10-2011, 02:19 AM
  4. Halovar PTC Help.
    By camo123 in forum Cycle Info
    Replies: 1
    Last Post: 02-05-2011, 02:47 PM
  5. Halovar ?
    By johnny482436 in forum Anabolics
    Replies: 3
    Last Post: 02-26-2010, 12:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in